Syndol Headache Relief TabletsRegular price £5.99
What’s it for?
These Tablets are used for:
The short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Suitable for migraine, headache, rheumatic pain, period pain, toothache and neuralgia.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and children over 18 years: 2 tablets every 4 to 6 hours up to four times daily. Maximum 8 tablets in 24 hours. The dose should not be repeated more frequently than every 4 hours.
- 16-18 years: 1-2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
- 12-15 years: 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours. Not to be used for more than 3 days continuously without medical review.
- Under 12 years: not to be given.
Warnings & Cautions
- Always read the label
- Keep out of sight and reach of children
- Do not take more than the recommended dose
- Live with kidney or liver problems, including alcoholic liver disease
- Have an enlarged prostate gland
- Live with low blood pressure
- Live with inflammatory or obstructive bowel disorders such as constipation, diarrhoea or bloating
- Live with an under active thyroid gland or are elderly or debilitated
Each film-coated white capsule-shaped tablet, debossed on one side with 'PCC', contains the active ingredients: paracetamol 500 mg, caffeine 30 mg and codeine phosphate 8 mg.
Also contains: povidone, maize starch, methylcellulose, talc, purified water, calcium stearate, methylhydroxypropylcellulose and polyethylene glycol.